# SDR DALA2021013100570

- Difficulty date: January 27, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON STRINGER SPLICE BETWEEN STA 1615/1625 AND STR 30 AT AFT CARGO COMPARTMENT.  STRINGER SPLICED REPLACED.
